A remark on numbers of Bernoulli
Časopis pro pěstování mathematiky a fysiky (1899)
- Volume: 028, Issue: 1, page 24-27
- ISSN: 1802-114X
Access Full Article
topHow to cite
topPetr, Karel. "Poznámka k číslům Bernoulliho." Časopis pro pěstování mathematiky a fysiky 028.1 (1899): 24-27. <http://eudml.org/doc/25666>.
@article{Petr1899,
author = {Petr, Karel},
journal = {Časopis pro pěstování mathematiky a fysiky},
language = {cze},
number = {1},
pages = {24-27},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {Poznámka k číslům Bernoulliho},
url = {http://eudml.org/doc/25666},
volume = {028},
year = {1899},
}
TY - JOUR
AU - Petr, Karel
TI - Poznámka k číslům Bernoulliho
JO - Časopis pro pěstování mathematiky a fysiky
PY - 1899
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 028
IS - 1
SP - 24
EP - 27
LA - cze
UR - http://eudml.org/doc/25666
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.